CSpace

Browse/Search Results:  1-10 of 47 Help

Selected(0)Clear Items/Page:    Sort:
Regular decomposition and a framework of order reduced methods for fourth order problems 期刊论文
NUMERISCHE MATHEMATIK, 2018, 卷号: 138, 期号: 1, 页码: 241-271
Authors:  Zhang, Shuo
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Two robust nonconforming -elements for linear strain gradient elasticity 期刊论文
NUMERISCHE MATHEMATIK, 2017, 卷号: 137, 期号: 3, 页码: 691-711
Authors:  Li, Hongliang;  Ming, Pingbing;  Shi, Zhong-ci
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Adaptive finite element method for elliptic optimal control problems: convergence and optimality 期刊论文
NUMERISCHE MATHEMATIK, 2017, 卷号: 135, 期号: 4, 页码: 1121-1170
Authors:  Gong, Wei;  Yan, Ningning
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Stable finite element pair for Stokes problem and discrete Stokes complex on quadrilateral grids 期刊论文
NUMERISCHE MATHEMATIK, 2016, 卷号: 133, 期号: 2, 页码: 371-408
Authors:  Zhang, Shuo
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Convergence and quasi-optimality of adaptive nonconforming finite element methods for some nonsymmetric and indefinite problems 期刊论文
NUMERISCHE MATHEMATIK, 2010, 卷号: 116, 期号: 3, 页码: 383-419
Authors:  Chen, Huangxin;  Xu, Xuejun;  Hoppe, Ronald H. W.
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
A new a posteriori error estimate for the Morley element 期刊论文
NUMERISCHE MATHEMATIK, 2009, 卷号: 112, 期号: 1, 页码: 25-40
Authors:  Hu, Jun;  Shi, Zhongci
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Accuracy of classical conservation laws for Hamiltonian PDEs under Runge-Kutta discretizations 期刊论文
NUMERISCHE MATHEMATIK, 2009, 卷号: 112, 期号: 1, 页码: 1-23
Authors:  Hong, Jialin;  Jiang, Shanshan;  Li, Chun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
High accuracy analysis of two nonconforming plate elements 期刊论文
NUMERISCHE MATHEMATIK, 2009, 卷号: 111, 期号: 3, 页码: 407-443
Authors:  Mao, Shipeng;  Shi, Zhong-ci
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
An optimally convergent adaptive mixed finite element method 期刊论文
NUMERISCHE MATHEMATIK, 2008, 卷号: 111, 期号: 1, 页码: 35-54
Authors:  Becker, Roland;  Mao, Shipeng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Generating functions of multi-symplectic RK methods via DW Hamilton-Jacobi equations 期刊论文
NUMERISCHE MATHEMATIK, 2008, 卷号: 110, 期号: 4, 页码: 491-519
Authors:  Hong, Jialin;  Sun, Yajuan
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30